ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Nonnegative integral solution of linear equations

Sen, SK (1980) Nonnegative integral solution of linear equations. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 89 (1). 25-33 .

Nonnegative_integral.pdf - Published Version

Download (327kB)
Official URL: http://www.springerlink.com/content/12t861264163r8...


A method to obtain a nonnegative integral solution of a system of linear equations, if such a solution exists is given. The method writes linear equations as an integer programming problem and then solves the problem using a combination of artificial basis technique and a method of integer forms.

Item Type: Journal Article
Publication: Proceedings of the Indian Academy of Sciences - Mathematical Sciences
Publisher: Indian Academy of Sciences
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: All-integer programming - artificial basis technique - Gomory method of integer forms - linear programming - non-negative integral solution
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 31 Dec 2010 10:50
Last Modified: 31 Dec 2010 10:50
URI: http://eprints.iisc.ac.in/id/eprint/34748

Actions (login required)

View Item View Item